American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Hrant Hakobyan and Dragomir Šarić. Vertical limits of graph domains. Proc. Amer. Math. Soc. 144 (2016) 1223-1234.
Abstract, references, and article information   
View Article: PDF

[2] Hideki Miyachi. A rigidity theorem for holomorphic disks in Teichm\"uller space. Proc. Amer. Math. Soc. 143 (2015) 2949-2957.
Abstract, references, and article information   
View Article: PDF

[3] Dragomir Šarić. Earthquakes in the length-spectrum Teichm\"uller spaces. Proc. Amer. Math. Soc. 143 (2015) 1531-1543.
Abstract, references, and article information   
View Article: PDF

[4] Hideki Miyachi and Toshihiro Nogi. On extendibility of a map induced by the Bers isomorphism. Proc. Amer. Math. Soc. 142 (2014) 4181-4189. MR 3266988.
Abstract, references, and article information   
View Article: PDF

[5] Sumio Yamada. Convex bodies in Euclidean and Weil-Petersson geometries. Proc. Amer. Math. Soc. 142 (2014) 603-616.
Abstract, references, and article information   
View Article: PDF

[6] Alexey Kokotov. Polyhedral surfaces and determinant of Laplacian. Proc. Amer. Math. Soc. 141 (2013) 725-735. MR 2996977.
Abstract, references, and article information   
View Article: PDF

[7] Daniele Alessandrini, Lixin Liu, Athanase Papadopoulos and Weixu Su. On various Teichmüller spaces of a surface of infinite topological type. Proc. Amer. Math. Soc. 140 (2012) 561-574. MR 2846324.
Abstract, references, and article information   
View Article: PDF

[8] Athanase Papadopoulos and Guillaume Théret. Shortening all the simple closed geodesics on surfaces with boundary. Proc. Amer. Math. Soc. 138 (2010) 1775-1784. MR 2587462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dragomir Saric. Some remarks on bounded earthquakes. Proc. Amer. Math. Soc. 138 (2010) 871-879. MR 2566553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lee-Peng Teo. The Weil-Petersson geometry of the moduli space of Riemann surfaces. Proc. Amer. Math. Soc. 137 (2009) 541-552. MR 2448574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zheng Huang. The Weil-Petersson geometry on the thick part of the moduli space of Riemann surfaces. Proc. Amer. Math. Soc. 135 (2007) 3309-3316. MR 2322763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Katsuhiko Matsuzaki. A quasiconformal mapping class group acting trivially on the asymptotic Teichmüller space. Proc. Amer. Math. Soc. 135 (2007) 2573-2579. MR 2302578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Razvan Veliche. Genus $2$ mapping class groups are not Kähler. Proc. Amer. Math. Soc. 135 (2007) 1441-1447. MR 2276653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jeffrey Brock and Dan Margalit. Weil--Petersson isometries via the pants complex. Proc. Amer. Math. Soc. 135 (2007) 795-803. MR 2262875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hideki Miyachi. On invariant distances on asymptotic Teichmüller spaces. Proc. Amer. Math. Soc. 134 (2006) 1917-1925. MR 2215119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Linda Keen and Nikola Lakic. Random holomorphic iterations and degenerate subdomains of the unit disk. Proc. Amer. Math. Soc. 134 (2006) 371-378. MR 2176004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Charles A. Matthews and David J. Wright. Cycle decompositions and train tracks. Proc. Amer. Math. Soc. 132 (2004) 3411-3415. MR 2073318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Moonja Jeong and Masahiko Taniguchi. Bell representations of finitely connected planar domains. Proc. Amer. Math. Soc. 131 (2003) 2325-2328. MR 1974628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hideki Miyachi. On the horocyclic coordinate for the Teichmüller space of once punctured tori. Proc. Amer. Math. Soc. 130 (2002) 1019-1029. MR 1873775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Guizhen Cui and Yi Qi. Local boundary dilatation of quasiconformal maps in the disk. Proc. Amer. Math. Soc. 130 (2002) 1383-1389. MR 1879961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Toshihiro Nakanishi and Marjatta Näätänen. Areas of two-dimensional moduli spaces. Proc. Amer. Math. Soc. 129 (2001) 3241-3252. MR 1844999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Shen Yu-Liang. A note on Hamilton sequences for extremal Beltrami coefficients. Proc. Amer. Math. Soc. 129 (2001) 105-109. MR 1695107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Koji Fujiwara. On a theorem by Farb and Masur. Proc. Amer. Math. Soc. 128 (2000) 3463-3464. MR 1690987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] I. Anic, V. Markovic and M. Mateljevic. Uniformly bounded maximal $\varphi$-disks, Bers space and harmonic maps. Proc. Amer. Math. Soc. 128 (2000) 2947-2956. MR 1664317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bernard Maskit. New parameters for Fuchsian groups of genus $2$. Proc. Amer. Math. Soc. 127 (1999) 3643-3652. MR 1616641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Li Zhong. Closed geodesics and non-differentiability of the metric in infinite-dimensional Teichmüller spaces . Proc. Amer. Math. Soc. 124 (1996) 1459-1465. MR 1301053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Chaohui Zhang. Nonextendability of the Bers isomorphism . Proc. Amer. Math. Soc. 123 (1995) 2451-2458. MR 1249895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Howard Masur. The Teichm\"uller flow is Hamiltonian . Proc. Amer. Math. Soc. 123 (1995) 3739-3747. MR 1283559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Frederick P. Gardiner. On Teichm\"uller contraction . Proc. Amer. Math. Soc. 118 (1993) 865-875. MR 1152277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Harumi Tanigawa. Holomorphic mappings into Teichm\"uller spaces . Proc. Amer. Math. Soc. 117 (1993) 71-78. MR 1113649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia